MathSciNet Relay Station
MathSciNet bibliographic data
MR1237234 04A20 (03E05 04A15)
Louveau, A.; Shelah, S.; Veličković, B. Borel partitions of infinite subtrees of a perfect tree. Ann. Pure Appl. Logic 63 (1993), no. 3, 271–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement